# SDR 2010FA0001023

- Difficulty date: September 20, 2010
- Submitted: September 20, 2010
- Operation: General aviation
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 1257
- Aircraft time: 28,331 hours, 11,221 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472172200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CABIN FLOOR SUPPORT BEAM FR 66 Y 1292.  NO CORROSION REMOVAL LIMITS AVAILABLE IN SRM.  BEAM IS LISTED AS PRIMARY STRUCTURE.  R & R BEAM IAW SRM 51-42-11.
